Publikace ÚTF

Classes of nonminimally coupled scalar fields in spatially curved FRW spacetimes

Kerachian, M; Acquaviva, G.; Lukes-Gerakopoulos, G.

In this work we perform a dynamical analysis of a broad class of nonminimally coupled real scalar fields in the Friedmann-Robertson-Walker (FRW) spacetime framework. The first part of our study concerns the dynamics of an unspecified positive potential in a spatially curved FRW spacetime, for which we define a new set of dimensionless variables and a new evolution parameter. In the framework of this general setup, we have recognized several general features of the system, like symmetries, invariant subsets and critical points, and provide their cosmological interpretation. The second part of our work focuses on flat FRW cases for which the tracker parameter is constant; i.e., we examine specific classes of potentials. After analyzing these cases dynamically, we discuss their physical interpretation.
type:article
journal:Phys. Rev. D
volume:99
pages:123516
year:2019
eprint:arXiv:1905.08512
publisher:APS
grants:Thermodynamics of the gravitational field, GAČR 17-16260Y; 2017-2019; hlavní řešitel: Giovanni Acquaviva
files:
2019 - classes of nonminimally coupled scalar fields in spatially curved frw spacetimes.pdf (2728.09 kB)

Tato stránka byla vygenerována: 2019-09-16 22:48 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page